# SDR CALA0000267

- Difficulty date: March 4, 2000
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N37882
- Make and model: Doug DC-9-81(MD-81)
- Aircraft serial: 48027
- System (JASC): 5240 · Service Doors
- Part: Door Pan
- Condition: Punctured
- Location: Service Door
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION FOUND A PUNCTURE IN R-1 DOOR AT LOWER AFT INTERNAL PAN.  A PLUG REPAIR WAS INSTALLED IAW SRM 52-01, FIGURE 1.
